# SDR ABXA2022070475

- Difficulty date: July 4, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767
- Aircraft serial: 24729
- Aircraft time: 95,631 hours, 17,011 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Part number: 211738815
- Part serial: 591738
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: G, A, I

## Discrepancy

SLOW DEPRESSURIZATION OCCURRED AT 36,000 FEET. CONTROL OF CABIN PRESSURE REGAINED SOMEWHERE BETWEEN 20,000 FEET. AIRCRAFT DIVERTED TO JAX WITH NO ADDITIONALPROBLEMS. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED AUTO PRESSURE CONTROLLER #2 IAW AMM 21-31-02, ALSO AS A PRECAUTIONARY R&R CABIN PRESSURE SELECT PANEL IAW AMM 21-31-01; PERFORMED OPERATIONAL CHECK UNABLE TO DUPLICATE THE FAULT AT THIS TIME, OPS CHECK NORMAL. AIRCRAFT REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
